# SDR DALA2014112406222

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,960 hours, 29,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LT EMERGENCY LIGHT INOPERATIVE, EXTERIOR AFT OF WING. REPLACED THE LAMP IAW AMM 33-51-05.
